MANUFACTURER: WYETH CONSUMER . INDICATIONS: Advil Tablets temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, common cold, muscular aches, and minor pain of arthritis. Temporarily reduces fever. INGREDIENTS: Active Ingredients: Ibuprofen 200mg (NSAID). Inactive Ingredients: Acetylated Monoglyceride, Beeswax And/Or Carnauba Wax, Croscarmellose Sodium, Iron Oxides, Lecithin, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Povidone, Propylparaben, Silicon Dioxide, Simethicone, Sodium Benzoate, Sodium Lauryl Sulfate, Starch, Stearic Acid, Sucrose, Titanium Dioxide. DIRECTIONS: Do not take more than directed. the smallest effective dose should be used. Do not take longer than 10 days, unless directed by a doctor. (see warnings)
Adults and children 12 years and over: Take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor.
Children under 12 years: Ask a doctor. Read all warnings and directions before use. Keep carton. Store at 20-25C (68-77F) Avoid excessive heat above 40C (104F). WARNINGS: Allergy alert: Ibuprofen may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), and shock.
Stomach bleeding warning: Taking more than recommended may cause stomach bleeding.
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take ibuprofen or other pain relievers/fever reducers. Ibuprofen may cause stomach bleeding. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Image may vary from actual product due to Continuous manufacturer Product updates. Information we provide is for your reference onlyWarning
California’s Proposition 65 Warning: May This item contains chemicals known to cause cancer, birth defects, or other reproductive harm. Reference by California Office of Environmental Health Hazard Assessment (OEHHA) at: www.oehha.ca.gov/prop65/prop65_list/Newlist.html.
Shipping Weight : 0.40 lb